Differential and Integral Equations

A quasilinear parabolic inverse problem in Hölder spaces

Fabrizio Colombo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove existence and uniqueness results in Hölder-continuous function spaces for a quasilinear parabolic integrodifferential inverse problem. As fundamental tool we use analytic semigroup theory.

Article information

Source
Differential Integral Equations, Volume 14, Number 10 (2001), 1237-1258.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123099

Mathematical Reviews number (MathSciNet)
MR1852460

Zentralblatt MATH identifier
1026.45015

Subjects
Primary: 35R30: Inverse problems
Secondary: 35K55: Nonlinear parabolic equations 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20]

Citation

Colombo, Fabrizio. A quasilinear parabolic inverse problem in Hölder spaces. Differential Integral Equations 14 (2001), no. 10, 1237--1258. https://projecteuclid.org/euclid.die/1356123099


Export citation